Change search
ReferencesLink to record
Permanent link

Direct link
Boundary value problems and duality between Lp Dirichlet and regularity problems for second order parabolic systems in non-cylindrical domains
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2006 (English)In: Collectanea Mathematica, ISSN 0010-0757, Vol. 57, no 1, 93-119 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 57, no 1, 93-119 p.
National Category
Research subject
URN: urn:nbn:se:umu:diva-7817OAI: diva2:147488
Available from: 2008-01-13 Created: 2008-01-13 Last updated: 2009-05-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link